Hi I have just been given 25mcg of levothyroxine as I went to see my gp feeling unwell bad muscle pains in arms and legs nausea and insomnia and hair loss I thought I was hyper as 10 years ago went hyper but had tpo antibodies and was told I would eventually become hypo was given carbimazole ! Been fine till now my tsh was 4.67 and t4 12 and the nurse said it was fine !! I went back after speaking to a friend who said 4.67 was too high for tsh so I saw my gp and said I still feel ill he said your in range but would give me low dose thyroxine ! My question is I use and have been using natural progesterone cream and estriol cream for years and now need some advice if I need to stop it or not ?? I'm 55 years old , my dear friend said I should maybe stop it as binds to receptor sites ? Is there anyone who still uses the cream with thyroid problems with no ill effect ? Many thanks Lynn xx
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.